Udvikling af cerebrale infarkter hos en 17-årig mand i behandling med sertralin og lisdexamfetamin

Malene Martinussen, Nanette Mol Debes, Catrine Christensen, Gabriele Leth, Anne Katrine Pagsberg, Christina Kruuse

Abstract

A 17-year-old male with ADHD who was treated with sertraline and lisdexamfetamine presented with transient episodes of speech impairment and right-sided hemiparesis preceded by headaches. Magnetic resonance imaging revealed three cerebral ischaemic lesions. Treatment was initiated with aspirin and discontinued with lisdexamfetamine. In the literature a causal relationship between treatment with central stimulants and the development of cerebrovascular events has not been substantiated. Vasospasm and paroxystic tachycardia may be associated with the event, but lisdexamfetamine and sertraline cannot be ruled out as risk factors.

Bidragets oversatte titelDevelopment of cerebral infarcts in a 17-year-old male treated with sertraline and lisdexamfetamine
OriginalsprogDansk
TidsskriftUgeskrift for Laeger
Vol/bind178
Udgave nummer45
Antal sider3
ISSN0041-5782
StatusUdgivet - 7 nov. 2016

Fingeraftryk

Dyk ned i forskningsemnerne om 'Udvikling af cerebrale infarkter hos en 17-årig mand i behandling med sertralin og lisdexamfetamin'. Sammen danner de et unikt fingeraftryk.

Citationsformater